Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 54, Number 190
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Finite element interpolation of nonsmooth functions satisfying boundary conditions
L. Ridgway Scott and Shangyou Zhang PDF
Math. Comp. 54 (1990), 483-493
Error analysis of some finite element methods for the Stokes problem
Rolf Stenberg PDF
Math. Comp. 54 (1990), 495-508
Convergence of the nonconforming Wilson element for a class of nonlinear parabolic problems
S. H. Chou and Q. Li PDF
Math. Comp. 54 (1990), 509-524
Symmetrizable finite difference operators
Bruce A. Wade PDF
Math. Comp. 54 (1990), 525-543
The Runge-Kutta local projection discontinuous Galerkin finite element method for conservation laws. IV. The multidimensional case
Bernardo Cockburn, Suchung Hou and Chi-Wang Shu PDF
Math. Comp. 54 (1990), 545-581
Runge-Kutta methods applied to fully implicit differential-algebraic equations of index $1$
Anne Kværnø PDF
Math. Comp. 54 (1990), 583-625
Comparison of Birkhoff type quadrature formulae
Borislav Bojanov and Geno Nikolov PDF
Math. Comp. 54 (1990), 627-648
Lattice rules: projection regularity and unique representations
I. H. Sloan and J. N. Lyness PDF
Math. Comp. 54 (1990), 649-660
Best $L^ 2$-approximation of convergent moment series
Gerhard Baur and Bruce Shawyer PDF
Math. Comp. 54 (1990), 661-669
Iterative methods for cyclically reduced nonselfadjoint linear systems
Howard C. Elman and Gene H. Golub PDF
Math. Comp. 54 (1990), 671-700
On the stability of relaxed incomplete $LU$ factorizations
A. M. Bruaset, A. Tveito and R. Winther PDF
Math. Comp. 54 (1990), 701-719
Rigorous sensitivity analysis for systems of linear and nonlinear equations
Siegfried M. Rump PDF
Math. Comp. 54 (1990), 721-736
Figures of merit for digital multistep pseudorandom numbers
Debra A. André, Gary L. Mullen and Harald Niederreiter PDF
Math. Comp. 54 (1990), 737-748
Some new polyhedra with vertex degree $4$ and/or $5$ only
A. J. W. Duijvestijn and B. Helthuis PDF
Math. Comp. 54 (1990), 749-753
Factoring multivariate polynomials over large finite fields
Da Qing Wan PDF
Math. Comp. 54 (1990), 755-770
Computing the discriminants of Brauer’s centralizer algebras
Phil Hanlon and David Wales PDF
Math. Comp. 54 (1990), 771-796
The computational complexity of the resolution of plane curve singularities
Jeremy Teitelbaum PDF
Math. Comp. 54 (1990), 797-837
An FFT extension to the $P-1$ factoring algorithm
Peter L. Montgomery and Robert D. Silverman PDF
Math. Comp. 54 (1990), 839-854
$p$-adic computation of real quadratic class numbers
J. Buchmann, J. W. Sands and H. C. Williams PDF
Math. Comp. 54 (1990), 855-868
The computation of sextic fields with a quadratic subfield
A.-M. Bergé, J. Martinet and M. Olivier PDF
Math. Comp. 54 (1990), 869-884
On the computation of $g(k)$ in Waring’s problem
Francine Delmer and Jean-Marc Deshouillers PDF
Math. Comp. 54 (1990), 885-893
Fermat’s last theorem (case $1$) and the Wieferich criterion
Don Coppersmith PDF
Math. Comp. 54 (1990), 895-902
Reviews and Descriptions of Tables and Books
Math. Comp. 54 (1990), 903-909
Math. Comp. 54 (1990), 911
Corrigenda: “On the lcm of the differences of eight primes”
François Morain PDF
Math. Comp. 54 (1990), 911
Math. Comp. 54 (1990), 913-916